American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sergei V. Ivanov. On the Burnside problem on periodic groups . Bull. Amer. Math. Soc. 27 (1992) 257-260. MR 1149874.
Abstract, references, and article information   
View Article: PDF

[2] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroups of generalized free products. Bull. Amer. Math. Soc. 80 (1974) 119-121. MR 0327908.
Abstract, references, and article information   
View Article: PDF

[3] Henry Mann. Additive group theory—A progress report. Bull. Amer. Math. Soc. 79 (1973) 1069-1075. MR 0325811.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1